MathSciNet Relay Station
MathSciNet bibliographic data
MR1066108 (92i:81059) 81Q15 (35P15 47A55 47N50)
Simon, Barry Fifty years of eigenvalue perturbation theory. Bull. Amer. Math. Soc. (N.S.) 24 (1991), no. 2, 303–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement